# SDR 08FDEA02765

- Difficulty date: July 8, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 83,901 hours, 34,003 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB124911
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED L/E INTERNAL STA XFS 664 AT THE RIB, TOP STRAP IS CRACKED.  REMOVED RIB TO FOM, REMOVED DOUBLER SPLICE.  MATERIAL ID FOR A DOUBLER SPLICE 7075-0, 0.071, PO 620987.4 IAW DAC DWG ARB 1249; REV AA.  FABRICATED A NEW DOUBLER SPLICE IAW DAC DWG 1249-11.  HT IAW TPS 1003,  REV A, LOAD NR HT071408.1.  LOCATED AND DRILLED HOLES IAW DC/MD-10 SRM 51-33-01, VOL II.  ALODINED AND PRIMED IAW DC/MD-10 SRM 51-21-01, PGS 21 AND 24, VOL II.  INSTALLED NEW DOUBLER SPLICE AND RIB IAW DC/MD-10 SRM 51-33-01, VOL II.  PART MARKED IAW FEDEX GMM 7-0-1001.
